# SDR AALA980357

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BOTTOM OF SHEAR TIE ABOVE STR 26L AT FS 950E.  INSTALLED NEW SHEAR TIE PER SRM 51-10-1.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
